# SDR CALA2017010496061

- Difficulty date: December 17, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAMES 59-60, STRINGER 43L IS CORRODED.   REMOVED AND REPLACED IAW SRM 51-42-11.
